Open Access
July 1997 Liapounov exponents of stochastic flows
Ming Liao
Ann. Probab. 25(3): 1241-1256 (July 1997). DOI: 10.1214/aop/1024404512


We obtain a formula for Liapounov exponents of stochastic flows generated by stochastic differential equations on compact manifolds. As an application, the exponents of a class of stochastic flows on spheres are determined explicitly.


Download Citation

Ming Liao. "Liapounov exponents of stochastic flows." Ann. Probab. 25 (3) 1241 - 1256, July 1997.


Published: July 1997
First available in Project Euclid: 18 June 2002

MathSciNet: MR1457618
Digital Object Identifier: 10.1214/aop/1024404512

Primary: 58G32 , 60H10

Keywords: Liapounov exponents , Stochastic flows

Rights: Copyright © 1997 Institute of Mathematical Statistics

Vol.25 • No. 3 • July 1997
Back to Top